# SDR CA960604004

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Oil System
- Condition: Contaminated
- Location: Eng Oil
- Component: Pwa, 121510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MICARTA MATERIAL FOUND OIL SCREEN, SUSPECT FAILURE OF IMPELLER SHAFT BEARING. AWAITING STRIP REPORT.
